# SDR DALA2025090906678

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1187857) ACCOMPLISH AMDS 5311-01251-02A - LEFT HAND STA. 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02. COMPLIED WITH AMDS CARD 5311-01251-02A. INSTALL A NEW SHIM LH SIDE STA. 727 FRAME INNER CHORD S-18A. (AD 2023-06-15) (BOEING SERVICE BULLETIN 737- 53A1402 REV.1. GROUP 1 CONFIG. 1).
